Sh:956

Bib entry
@article{Sh:956,
 author = {Garti, Shimon and Shelah, Saharon},
 title = {{$(\kappa,\theta)$-weak normality}},
 journal = {J. Math. Soc. Japan},
 fjournal = {Journal of the Mathematical Society of Japan},
 volume = {64},
 number = {2},
 year = {2012},
 pages = {549--559},
 issn = {0025-5645},
 mrclass = {03E04 (03E05 03G05)},
 mrnumber = {2916079},
 mrreviewer = {J\"org D. Brendle},
 url = {http://projecteuclid.org/euclid.jmsj/1335444403},
 note = {\href{https://arxiv.org/abs/1104.1491}{arXiv: 1104.1491}},
 arxiv_number = {1104.1491}
}